RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 45–52 (Mi mz6457)  

Walsh series, convergent with respect to subsequences of partial sums

V. A. Skvortsov


Full text: PDF file (549 kB)

English version:
Mathematical Notes, 1980, 28:1, 486–490

Bibliographic databases:

UDC: 517
Received: 18.10.1977

Citation: V. A. Skvortsov, “Walsh series, convergent with respect to subsequences of partial sums”, Mat. Zametki, 28:1 (1980), 45–52; Math. Notes, 28:1 (1980), 486–490

Citation in format AMSBIB
\Bibitem{Skv80}
\by V.~A.~Skvortsov
\paper Walsh series, convergent with respect to subsequences of partial sums
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 45--52
\mathnet{http://mi.mathnet.ru/mz6457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585058}
\zmath{https://zbmath.org/?q=an:0451.42016}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 486--490
\crossref{https://doi.org/10.1007/BF01159424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500005}


Linking options:
  • http://mi.mathnet.ru/eng/mz6457
  • http://mi.mathnet.ru/eng/mz/v28/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:79
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020